# SDR FDEA201106282464

- Difficulty date: June 28, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAME 12A TO FRAME 13A Y953, CORRODED.  REMOVED AS PER SRM 51-74-00 REV 75, MATERIAL REMOVED 0.053", MATERIAL REMAINED 0.025", MATERIAL THICKNESS 0.078" AND FOUND OUT OF LIMIT AS PER SRM 53-12-15 FIG 101   REV 75. DAMAGED FLOOR SUPPORT REMOVED AS PER SRM 51-40-21 REV 75. NEW FLOOR SUPPORT FABRICATED PER DRAWING A53612213-204 AND INSTALLED PER SRM 51-40-21 REV 75. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
